# SDR AALA201801169030

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 27,887 hours, 10,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 2L ARMING LEVER LOOSE. CHECKED DOOR 2L, ARMING PADDLE SECURED. VERIFIED DOORS 2R, 3L AND 3R. ALL SECURED AS WELL. OK FOR SERVICE.
